Vol. 138, No. 3, 2013 · Contents

Péter Kórus:
Uniform convergence of double trigonometric series

Abdelouaheb Ardjouni, Ahcene Djoudi:
Stability in linear neutral difference equations with variable delays

Marcel Erné:
$\mathcal Z$-distributive function lattices

Khalid Bouras, Abdelmonaim El Kaddouri, Jawad H'michane, Mohammed Moussa:
On the class of order Dunford-Pettis operators

Paul Deuring:
The Cauchy problem for the homogeneous time-dependent Oseen system in $\mathbb{R}^3$: spatial decay of the velocity

Khalid A. Mokbel, Vilas S. Kharat:
0-distributive posets

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]